# SDR SWIA200515729

- Difficulty date: April 14, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 13,164 hours, 10,860 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WHEEL WELL BATTERY RIB CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED DOUBLER IAW CRJ200 REO 601R-57-51-046 TYPE 1 REPAIR.
